# SDR YV3R2022071100533

- Difficulty date: July 7, 2022
- Submitted: July 12, 2022
- Operation: General aviation
- Aircraft: N868MP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14540
- Aircraft time: 27 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: D7981
- Part serial: LOT254
- Condition: Defective
- Part time: 27 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED EVAPORATOR ASSEMBLY P/N: D798-1 CAUSES COMPRESSOR TO SHORT CYCLE, AND DOES NOT COOL.
